# SDR 9606639611

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Condition: Rusted
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND RUST ON THE NR 1 ENGINE AFT MOUNT CONE FITTING ASSEMBLY.  REPLACED AFT MOUNT PER MM 71-20-2.
